Vol. 245, No. 1, 2010

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 271: 1
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Vol. 265: 1  2
Vol. 264: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations of multiloop algebras

Michael Lau

Vol. 245 (2010), No. 1, 167–184
Abstract

We describe the finite-dimensional simple modules of all the (twisted and untwisted) multiloop algebras and classify them up to isomorphism.

Keywords
multiloop algebras, toroidal Lie algebras, finite-dimensional modules
Mathematical Subject Classification 2000
Primary: 17B10, 17B65
Milestones
Received: 7 March 2009
Revised: 17 September 2009
Accepted: 18 September 2009
Published: 20 January 2010
Authors
Michael Lau
Département de mathématiques et de statistique
Université Laval
Québec, QC G1V 0A6
Canada